MathSciNet Relay Station
MathSciNet bibliographic data
MR1356175 (97e:11095) 11M06 (11Y60)
Choudhury, Bejoy K. The Riemann zeta-function and its derivatives. Proc. Roy. Soc. London Ser. A 450 (1995), no. 1940, 477–499.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement